Real Analysis Exchange

On functions of two variables equicontinuous in one variable

Zbigniew Grande

Full-text: Open access


The continuity of some functions of two variables equicontinuous in one variable is considered.

Article information

Real Anal. Exchange, Volume 22, Number 2 (1996), 760-765.

First available in Project Euclid: 22 May 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27} 26B05: Continuity and differentiation questions 54C08: Weak and generalized continuity 54C30: Real-valued functions [See also 26-XX]

I-almost everywhere continuity equicontinuity separate continuity density topology


Grande, Zbigniew. On functions of two variables equicontinuous in one variable. Real Anal. Exchange 22 (1996), no. 2, 760--765.

Export citation


  • A. M. Bruckner, Differentiation of Integrals, Amer. Math. Monthly, 78 Part II (1971), 1–51.
  • A. M. Bruckner, Differentiation of real functions, Lectures Notes in Math. 659 (1978), Springer–Verlag.
  • C. Goffman, C. J. Neugebauer and T. Nishiura, Density topology and approximate continuity, Duke Math. J. 28 (1961), 497–506.
  • Z. Grande, On strong quasi-continuity of functions of two variables, Real Analysis Exch. 21 (1995–96), 236–243.
  • R. Kershner, The continuity of functions of many variables, Trans. Amer. Math. Soc. 53 (1943), 83–100.
  • T. Neubrunn, Quasi–continuity, Real Analysis Exch. 14 (1988–89), 259–306.